Recently I've forgotten my Zoloft (sertraline) on a few occasions. Today I've had two intense deja vu episodes with burning sensation and sweating. Anxiety? Worse

Take meds as prescr. Sudden discontinuation of ssris is usually more benign than the old tricyclics, but clinical expeirence has found that some people do experience increased anxiety, perspiration, and sometimes sleeplessness with sdden discontinuation. Its usually easy to avoid this - take the medication as prescribed - use a weekly pill minder box if it helps. The ssris with shorter half-lives tend to do this.

Related Questions

Anxiety or epilepsy? I had 2 intense episodes similar to deja vu with a burning sensation in body and sweating. I'm on Zoloft (sertraline) and skipped a day. Help!

Maybe neither. You should certainly tell your own doctor about this. However, your symptoms could be related to withdrawal from missing your zoloft (sertraline) dose. Anxiety is my second guess. Your other concerns about seizures are worth checking out with neurologist also -- but seem less likely. Be well. Read more...
Anxiety. Symptoms you are describing are less likely seizures. Although, evaluation by neurologist is necessary. Read more...